# SDR IPXA2022080885031

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 16,217 hours, 10,055 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Abnormal
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AA/C LOST POWER DURING LIGHTNING STORM AND WILL NOT FULLY START BACK UP. BURNING ELECTRICAL SMELL ON FLIGHT DECK. TWO ECAM MSG'S "AC ESS BUS OFF" & "AC EMER BUS OFF".R/R RECTIFIER UNITS 3XD & 5XH PER ESPM 20-46-50. ACCOMPLISHED OPERATIONAL TEST OF A/C MONITORING & INDICATION IAW AMM 24-27-00-0501. OPS CK NORMAL. NO FAULTS NOTED REF IPC 24-52-0802B & 24-53-08-02A
